MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 4101
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Weight Changes (2607)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a recharge-free snm ipg and snm tined lead had a system revision after their symptom relief had decreased due to a fall.Lead migration was confirmed on x-ray.The patient also felt the device more superficial due to weight loss.The procedure was successful.The patient was content, having no fecal incontinence episodes and being able to void on their own.No other patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block d10: serial number: unknown, batch/lot number: unknown, model/catalog description: unknown tined lead, unique identifier (udi) #: unknown.Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50216516
Report Number2124215-2026-43062
Device Sequence Number6098677
Product Code EZW
UDI-Device Identifier10810005340455
UDI-Public(01)10810005340455(11)240912(17)250912
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/12/2025
Device Model Number4101
Device Catalogue Number4101
Device Lot NumberAX1T061493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexUnknown